Posted by: Linda | 2012-12-06

Atarax while on antidpressants

A well meaning friend gave me a sheet of atarax 25mg. I am currently on Cipralex 10 mg and Wellbutrin that I take in the morning, and Molipaxin which I take in the evening. I am on treatmnent for Major Depression

The wWelbutrin is causing itchy hives all over my body.
Is it safe to use the Atarax?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If you are having an unusual side-effect to the meds that have been prescribed for you, call the prescribing doctor and get emergency advice from him/her. If this is your first Depression, and treatment has only recently started, then I find it highly bizarre that you have been placed on three different antidepressants at the same time. Thta is very rarely a good idea. I hope you are being treated by a properly rained psychiatrist rather than only a GP !
Aterax is a lousy and peculiar drug which may indeed have some antihistamine and anti-itch properties ( but there are many safer ones available, some I think over the counter ) but it is EXTREMELY dedative, and you would probably not be safe to drive or do much else if you took the aterax.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Linda | 2012-12-06

Hi Doc, and thanks for the response.
No, I have been on treatment for almost a year now and due to relapses I and adjustments to my meds, I am now currently on this combination.
Thank you for the advise, I have not taken any of the atarax and I am with a very good psychiatrist, I will contact him regarding the itchiness.

Thanks again

Reply to Linda

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.